RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1948, Volume 23(65), Number 1, Pages 89–125 (Mi msb6257)  

This article is cited in 1 scientific paper (total in 1 paper)

Research on the deformation of surfaces containing points with zero Gaussian curvature

N. V. Efimov


Full text: PDF file (4157 kB)

Bibliographic databases:
Received: 24.02.1947

Citation: N. V. Efimov, “Research on the deformation of surfaces containing points with zero Gaussian curvature”, Mat. Sb. (N.S.), 23(65):1 (1948), 89–125

Citation in format AMSBIB
\Bibitem{Efi48}
\by N.~V.~Efimov
\paper Research on the deformation of surfaces containing points with zero Gaussian curvature
\jour Mat. Sb. (N.S.)
\yr 1948
\vol 23(65)
\issue 1
\pages 89--125
\mathnet{http://mi.mathnet.ru/msb6257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27165}
\zmath{https://zbmath.org/?q=an:0031.41203}


Linking options:
  • http://mi.mathnet.ru/eng/msb6257
  • http://mi.mathnet.ru/eng/msb/v65/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:180
    Full text:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020